# SDR 99FDEA00110

- Difficulty date: March 22, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N106FE
- Make and model: Boeing 727-22C
- Aircraft serial: 19201
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: 65405101
- Condition: Corroded
- Location: Bs 440-660
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON REMOVAL OF SEAT TRACK ON NR 313 FOUND CORROSION ON MCD SILL CHORD AT BS 440 TO 660 LBL 65 WL 208.1.
